# SDR IPXA12M74267

- Difficulty date: June 23, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AEA7530511
- Condition: Corroded
- Location: Fs 1199-1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 26R FITTING BETWEEN FS 1199-1219 IS CORRODED AND CRACKED AT AFT END.  REPAIRED LONGERON 26R AT BS 1199-1219, REF EA 011-5310-01-A4017 I/R AND EO MD11-5310-47768-A, 8110-3.
